Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/7915
Title: О линейных дифференциальных системах, эквивалентных относительно обобщенного преобразования Ляпунова
Authors: Мазаник, С. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1984
Citation: Дифференциальные уравнения. - 1986. - Т. 22, № 9. - С. 1619–1622.
URI: http://elib.bsu.by/handle/123456789/7915
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
ДУ2.pdf508,9 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.